doi: 10.3934/dcdsb.2021043

Behavior of solution of stochastic difference equation with continuous time under additive fading noise

Department of Mathematics, Ariel University, Ariel 40700, Israel

Received  July 2020 Revised  November 2020 Published  February 2021

Effect of additive fading noise on a behavior of the solution of a stochastic difference equation with continuous time is investigated. It is shown that if the zero solution of the initial stochastic difference equation is asymptotically mean square quasistable and the level of additive stochastic perturbations is given by square summable sequence, then the solution of a perturbed difference equation remains to be an asymptotically mean square quasitrivial. The obtained results are formulated in terms of Lyapunov functionals and linear matrix inequalities (LMIs). It is noted that the study of the situation, when an additive stochastic noise fades on the infinity not so quickly, remains an open problem.

Citation: Leonid Shaikhet. Behavior of solution of stochastic difference equation with continuous time under additive fading noise. Discrete & Continuous Dynamical Systems - B, doi: 10.3934/dcdsb.2021043
References:
[1]

S. DamakM. Di LoretoW. Lombardi and V. Andrieu, Exponential L2-stability for a class of linear systems governed by continuous-time difference equations, Automatica, 50 (2014), 3299-3303.  doi: 10.1016/j.automatica.2014.10.087.  Google Scholar

[2]

S. DamakM. Di Loreto and S. Mondié, Stability of linear continuous-time difference equations with distributed delay: Constructive exponential estimates, International Journal of Robust and Nonlinear Control, 25 (2015), 3195-3209.  doi: 10.1002/rnc.3249.  Google Scholar

[3]

M. Di LoretoS. Damak and S. Mondié, Stability and stabilization for continuous-time difference equations with distributed delay, Delays and Networked Control Systems, 6 (2016), 17-36.   Google Scholar

[4]

M. Gil' and S. Cheng, Solution estimates for semilinear difference-delay equations with continuous time, Discrete Dynamics in Nature and Society, 2007 (2007), Article ID 82027, 8 pages. doi: 10.1155/2007/82027.  Google Scholar

[5]

J. Luo and L. Shaikhet, Stability in probability of nonlinear stochastic Volterra difference equations with continuous variable, Stochastic Analysis and Applications, 25 (2007), 1151-1165.  doi: 10.1080/07362990701567256.  Google Scholar

[6]

Q. MaK. Gu and N. Choubedar, Strong stability of a class of difference equations of continuous time and structured singular value problem, Automatica, 87 (2018), 32-39.  doi: 10.1016/j.automatica.2017.09.012.  Google Scholar

[7]

D. Melchor-Aguilar, Exponential stability of some linear continuous time difference systems, Systems & Control Letters, 61 (2012), 62-68.  doi: 10.1016/j.sysconle.2011.09.013.  Google Scholar

[8]

D. Melchor-Aguilar, Exponential stability of linear continuous time difference systems with multiple delays, Systems & Control Letters, 62 (2013), 811-818.  doi: 10.1016/j.sysconle.2013.06.003.  Google Scholar

[9]

D. Melchor-Aguilar, Further results on exponential stability of linear continuous time difference systems, Applied Mathematics and Computation, 219 (2013), 10025-10032.  doi: 10.1016/j.amc.2013.03.051.  Google Scholar

[10]

P. Pepe, The Liapunov's second method for continuous time difference equations, International Journal of Robust and Nonlinear Control, 13 (2003), 1389-1405.  doi: 10.1002/rnc.861.  Google Scholar

[11]

E. RochaS. Mondié and M. Di Loreto, On the Lyapunov matrix of linear delay difference equations in continuous time, IFAC-PapersOnLine, 50 (2017), 6507-6512.   Google Scholar

[12]

E. RochaS. Mondié and M. Di Loreto, Necessary stability conditions for linear difference equations in continuous time, IEEE Transactions on Automatic Control, Institute of Electrical and Electronics Engineers, 63 (2018), 4405-4412.  doi: 10.1109/TAC.2018.2822667.  Google Scholar

[13]

L. Shaikhet, Lyapunov functionals construction for stochastic difference second kind Volterra equations with continuous time, Advances in Difference Equations, 2004 (2004), 67-91.  doi: 10.1155/S1687183904308022.  Google Scholar

[14]

L. Shaikhet, About Lyapunov functionals construction for difference equations with continuous time, Applied Mathematics Letters, 17 (2004), 985-991.  doi: 10.1016/j.aml.2003.06.011.  Google Scholar

[15]

L. Shaikhet, Construction of Lyapunov functionals for stochastic difference equations with continuous time, Mathematics and Computers in Simulation, 66 (2004), 509-521.  doi: 10.1016/j.matcom.2004.03.006.  Google Scholar

[16]

L. Shaikhet, About an unsolved stability problem for a stochastic difference equation with continuous time, Journal of Difference Equations and Applications, 17 (2011), 441-444.  doi: 10.1080/10236190903489973.  Google Scholar

[17]

L. Shaikhet, Lyapunov Functionals and Stability of Stochastic Difference Equations, Springer Science & Busines Media, 2011. doi: 10.1007/978-0-85729-685-6.  Google Scholar

[18]

Y. Zhang, Robust exponential stability of uncertain impulsive delay difference equations with continuous time, Journal of the Franklin Institute, 348 (2011), 1965-1982.  doi: 10.1016/j.jfranklin.2011.05.014.  Google Scholar

[19]

L. Shaikhet, About stability of delay differential equations with square integrable level of stochastic perturbations, Applied Mathematics Letters, 90 (2019), 30-35.  doi: 10.1016/j.aml.2018.10.004.  Google Scholar

[20]

L. Shaikhet, About stability of difference equations with continuous time and fading stochastic perturbations, Applied Mathematics Letters, 98 (2019), 284-291.  doi: 10.1016/j.aml.2019.06.029.  Google Scholar

[21]

L. Shaikhet, About stability of difference equations with square summable level of stochastic perturbations, Journal of Difference Equations and Applications, 26 (2020), 362-369.  doi: 10.1080/10236198.2020.1734585.  Google Scholar

[22]

L. Shaikhet, Stability of delay differential equations with fading stochastic perturbations of the type of white noise and Poisson's jumps, Discrete and Continuous Dynamical Systems Series B, 25 (2020), 3651-3657.  doi: 10.3934/dcdsb.2020077.  Google Scholar

show all references

References:
[1]

S. DamakM. Di LoretoW. Lombardi and V. Andrieu, Exponential L2-stability for a class of linear systems governed by continuous-time difference equations, Automatica, 50 (2014), 3299-3303.  doi: 10.1016/j.automatica.2014.10.087.  Google Scholar

[2]

S. DamakM. Di Loreto and S. Mondié, Stability of linear continuous-time difference equations with distributed delay: Constructive exponential estimates, International Journal of Robust and Nonlinear Control, 25 (2015), 3195-3209.  doi: 10.1002/rnc.3249.  Google Scholar

[3]

M. Di LoretoS. Damak and S. Mondié, Stability and stabilization for continuous-time difference equations with distributed delay, Delays and Networked Control Systems, 6 (2016), 17-36.   Google Scholar

[4]

M. Gil' and S. Cheng, Solution estimates for semilinear difference-delay equations with continuous time, Discrete Dynamics in Nature and Society, 2007 (2007), Article ID 82027, 8 pages. doi: 10.1155/2007/82027.  Google Scholar

[5]

J. Luo and L. Shaikhet, Stability in probability of nonlinear stochastic Volterra difference equations with continuous variable, Stochastic Analysis and Applications, 25 (2007), 1151-1165.  doi: 10.1080/07362990701567256.  Google Scholar

[6]

Q. MaK. Gu and N. Choubedar, Strong stability of a class of difference equations of continuous time and structured singular value problem, Automatica, 87 (2018), 32-39.  doi: 10.1016/j.automatica.2017.09.012.  Google Scholar

[7]

D. Melchor-Aguilar, Exponential stability of some linear continuous time difference systems, Systems & Control Letters, 61 (2012), 62-68.  doi: 10.1016/j.sysconle.2011.09.013.  Google Scholar

[8]

D. Melchor-Aguilar, Exponential stability of linear continuous time difference systems with multiple delays, Systems & Control Letters, 62 (2013), 811-818.  doi: 10.1016/j.sysconle.2013.06.003.  Google Scholar

[9]

D. Melchor-Aguilar, Further results on exponential stability of linear continuous time difference systems, Applied Mathematics and Computation, 219 (2013), 10025-10032.  doi: 10.1016/j.amc.2013.03.051.  Google Scholar

[10]

P. Pepe, The Liapunov's second method for continuous time difference equations, International Journal of Robust and Nonlinear Control, 13 (2003), 1389-1405.  doi: 10.1002/rnc.861.  Google Scholar

[11]

E. RochaS. Mondié and M. Di Loreto, On the Lyapunov matrix of linear delay difference equations in continuous time, IFAC-PapersOnLine, 50 (2017), 6507-6512.   Google Scholar

[12]

E. RochaS. Mondié and M. Di Loreto, Necessary stability conditions for linear difference equations in continuous time, IEEE Transactions on Automatic Control, Institute of Electrical and Electronics Engineers, 63 (2018), 4405-4412.  doi: 10.1109/TAC.2018.2822667.  Google Scholar

[13]

L. Shaikhet, Lyapunov functionals construction for stochastic difference second kind Volterra equations with continuous time, Advances in Difference Equations, 2004 (2004), 67-91.  doi: 10.1155/S1687183904308022.  Google Scholar

[14]

L. Shaikhet, About Lyapunov functionals construction for difference equations with continuous time, Applied Mathematics Letters, 17 (2004), 985-991.  doi: 10.1016/j.aml.2003.06.011.  Google Scholar

[15]

L. Shaikhet, Construction of Lyapunov functionals for stochastic difference equations with continuous time, Mathematics and Computers in Simulation, 66 (2004), 509-521.  doi: 10.1016/j.matcom.2004.03.006.  Google Scholar

[16]

L. Shaikhet, About an unsolved stability problem for a stochastic difference equation with continuous time, Journal of Difference Equations and Applications, 17 (2011), 441-444.  doi: 10.1080/10236190903489973.  Google Scholar

[17]

L. Shaikhet, Lyapunov Functionals and Stability of Stochastic Difference Equations, Springer Science & Busines Media, 2011. doi: 10.1007/978-0-85729-685-6.  Google Scholar

[18]

Y. Zhang, Robust exponential stability of uncertain impulsive delay difference equations with continuous time, Journal of the Franklin Institute, 348 (2011), 1965-1982.  doi: 10.1016/j.jfranklin.2011.05.014.  Google Scholar

[19]

L. Shaikhet, About stability of delay differential equations with square integrable level of stochastic perturbations, Applied Mathematics Letters, 90 (2019), 30-35.  doi: 10.1016/j.aml.2018.10.004.  Google Scholar

[20]

L. Shaikhet, About stability of difference equations with continuous time and fading stochastic perturbations, Applied Mathematics Letters, 98 (2019), 284-291.  doi: 10.1016/j.aml.2019.06.029.  Google Scholar

[21]

L. Shaikhet, About stability of difference equations with square summable level of stochastic perturbations, Journal of Difference Equations and Applications, 26 (2020), 362-369.  doi: 10.1080/10236198.2020.1734585.  Google Scholar

[22]

L. Shaikhet, Stability of delay differential equations with fading stochastic perturbations of the type of white noise and Poisson's jumps, Discrete and Continuous Dynamical Systems Series B, 25 (2020), 3651-3657.  doi: 10.3934/dcdsb.2020077.  Google Scholar

Figure 1.  50 trajectories (green) of the solution of the equation (1.1) by $ k = 1 $, $ \tau = 1 $, $ a_0 = a_1 = b_0 = 0.45 $, $ b_1 = -0.45 $ and $ \sigma(t) $ (red)
Figure 2.  The same as Fig. 1 besides of $ b_1 = 0.45 $
Figure 3.  The same as Fig. 1 besides of $ \sigma(t) = \dfrac{m}{\sqrt{t+\tau-m}} $, $ t>m $
[1]

Diana Keller. Optimal control of a linear stochastic Schrödinger equation. Conference Publications, 2013, 2013 (special) : 437-446. doi: 10.3934/proc.2013.2013.437

[2]

Fumihiko Nakamura. Asymptotic behavior of non-expanding piecewise linear maps in the presence of random noise. Discrete & Continuous Dynamical Systems - B, 2018, 23 (6) : 2457-2473. doi: 10.3934/dcdsb.2018055

[3]

Kin Ming Hui, Soojung Kim. Asymptotic large time behavior of singular solutions of the fast diffusion equation. Discrete & Continuous Dynamical Systems - A, 2017, 37 (11) : 5943-5977. doi: 10.3934/dcds.2017258

[4]

María J. Garrido-Atienza, Bohdan Maslowski, Jana  Šnupárková. Semilinear stochastic equations with bilinear fractional noise. Discrete & Continuous Dynamical Systems - B, 2016, 21 (9) : 3075-3094. doi: 10.3934/dcdsb.2016088

[5]

Mansour Shrahili, Ravi Shanker Dubey, Ahmed Shafay. Inclusion of fading memory to Banister model of changes in physical condition. Discrete & Continuous Dynamical Systems - S, 2020, 13 (3) : 881-888. doi: 10.3934/dcdss.2020051

[6]

Francisco Braun, Jaume Llibre, Ana Cristina Mereu. Isochronicity for trivial quintic and septic planar polynomial Hamiltonian systems. Discrete & Continuous Dynamical Systems - A, 2016, 36 (10) : 5245-5255. doi: 10.3934/dcds.2016029

[7]

Tao Wu, Yu Lei, Jiao Shi, Maoguo Gong. An evolutionary multiobjective method for low-rank and sparse matrix decomposition. Big Data & Information Analytics, 2017, 2 (1) : 23-37. doi: 10.3934/bdia.2017006

[8]

Wen-Bin Yang, Yan-Ling Li, Jianhua Wu, Hai-Xia Li. Dynamics of a food chain model with ratio-dependent and modified Leslie-Gower functional responses. Discrete & Continuous Dynamical Systems - B, 2015, 20 (7) : 2269-2290. doi: 10.3934/dcdsb.2015.20.2269

[9]

Emma D'Aniello, Saber Elaydi. The structure of $ \omega $-limit sets of asymptotically non-autonomous discrete dynamical systems. Discrete & Continuous Dynamical Systems - B, 2020, 25 (3) : 903-915. doi: 10.3934/dcdsb.2019195

[10]

Guido De Philippis, Antonio De Rosa, Jonas Hirsch. The area blow up set for bounded mean curvature submanifolds with respect to elliptic surface energy functionals. Discrete & Continuous Dynamical Systems - A, 2019, 39 (12) : 7031-7056. doi: 10.3934/dcds.2019243

[11]

Charles Fulton, David Pearson, Steven Pruess. Characterization of the spectral density function for a one-sided tridiagonal Jacobi matrix operator. Conference Publications, 2013, 2013 (special) : 247-257. doi: 10.3934/proc.2013.2013.247

[12]

Bin Pei, Yong Xu, Yuzhen Bai. Convergence of p-th mean in an averaging principle for stochastic partial differential equations driven by fractional Brownian motion. Discrete & Continuous Dynamical Systems - B, 2020, 25 (3) : 1141-1158. doi: 10.3934/dcdsb.2019213

[13]

Vladimir Georgiev, Sandra Lucente. Focusing nlkg equation with singular potential. Communications on Pure & Applied Analysis, 2018, 17 (4) : 1387-1406. doi: 10.3934/cpaa.2018068

[14]

Daoyin He, Ingo Witt, Huicheng Yin. On the strauss index of semilinear tricomi equation. Communications on Pure & Applied Analysis, 2020, 19 (10) : 4817-4838. doi: 10.3934/cpaa.2020213

[15]

Guillaume Bal, Wenjia Jing. Homogenization and corrector theory for linear transport in random media. Discrete & Continuous Dynamical Systems - A, 2010, 28 (4) : 1311-1343. doi: 10.3934/dcds.2010.28.1311

[16]

Cécile Carrère, Grégoire Nadin. Influence of mutations in phenotypically-structured populations in time periodic environment. Discrete & Continuous Dynamical Systems - B, 2020, 25 (9) : 3609-3630. doi: 10.3934/dcdsb.2020075

[17]

Paula A. González-Parra, Sunmi Lee, Leticia Velázquez, Carlos Castillo-Chavez. A note on the use of optimal control on a discrete time model of influenza dynamics. Mathematical Biosciences & Engineering, 2011, 8 (1) : 183-197. doi: 10.3934/mbe.2011.8.183

[18]

Guillermo Reyes, Juan-Luis Vázquez. Long time behavior for the inhomogeneous PME in a medium with slowly decaying density. Communications on Pure & Applied Analysis, 2009, 8 (2) : 493-508. doi: 10.3934/cpaa.2009.8.493

[19]

Wei-Jian Bo, Guo Lin, Shigui Ruan. Traveling wave solutions for time periodic reaction-diffusion systems. Discrete & Continuous Dynamical Systems - A, 2018, 38 (9) : 4329-4351. doi: 10.3934/dcds.2018189

[20]

Simone Cacace, Maurizio Falcone. A dynamic domain decomposition for the eikonal-diffusion equation. Discrete & Continuous Dynamical Systems - S, 2016, 9 (1) : 109-123. doi: 10.3934/dcdss.2016.9.109

2019 Impact Factor: 1.27

Article outline

Figures and Tables

[Back to Top]